# SDR FDEA201203130913

- Difficulty date: March 13, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22938
- Aircraft time: 33,742 hours, 20,234 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 DOOR INTERIOR WEB IS CRACKED AT UPPER LIGHTNING HOLE BS 970.  TRIMMED OUT DAMAGED AREA,  FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 52-00-3 FIG 3. REF EA 7-5230-143974.
